Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 12, NWS Pueblo, CO

May 30, 2023Prowers County, Colorado

NWS Pueblo, CO issued this tornado warning at May 30, 2023, 5:10 PM MDT for Prowers County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2023, 5:10 PM MDT (23:10 UTC)
Expired
May 30, 2023, 5:45 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Prowers County, CO

The radar

The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 4:22 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

599 
WFUS55 KPUB 302310
TORPUB
COC099-302345-
/O.NEW.KPUB.TO.W.0012.230530T2310Z-230530T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
510 PM MDT Tue May 30 2023

The National Weather Service in Pueblo has issued a

* Tornado Warning for...
  Northeastern Prowers County in southeastern Colorado...

* Until 545 PM MDT.
    
* At 510 PM MDT, a severe thunderstorm capable of producing a tornado
  was located over Hartman, or 12 miles northwest of Coolidge, moving
  northeast at 15 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles.

* Locations impacted include...
  Hartman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3805 10223 3814 10231 3826 10213 3818 10204
      3810 10204
TIME...MOT...LOC 2310Z 226DEG 11KT 3813 10221 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

kam
2 follow-up statements
175 
WWUS55 KPUB 302325
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
525 PM MDT Tue May 30 2023

COC099-302345-
/O.CON.KPUB.TO.W.0012.000000T0000Z-230530T2345Z/
Prowers CO-
525 PM MDT Tue May 30 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHEASTERN PROWERS COUNTY...
    
At 525 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Holly, or 8 miles northwest of Coolidge, moving
northeast at 15 mph.

HAZARD...TORNADO and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Expect damage to mobile homes, roofs, and vehicles.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3808 10212 3818 10218 3824 10211 3818 10204
      3810 10204
TIME...MOT...LOC 2325Z 236DEG 13KT 3814 10208 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

kam
910 
WWUS55 KPUB 302335 RRA
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
535 PM MDT Tue May 30 2023

COC099-302345-
/O.EXP.KPUB.TO.W.0012.000000T0000Z-230530T2345Z/
Prowers CO-
535 PM MDT Tue May 30 2023

...THE TORNADO WARNING FOR NORTHEASTERN PROWERS COUNTY WILL EXPIRE AT
545 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3808 10212 3818 10218 3824 10211 3818 10204
      3810 10204
TIME...MOT...LOC 2335Z 226DEG 11KT 3816 10206 

$$

kam

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 30, 3:40 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 30, 3:40 PM MDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
340 PM MDT Tue May 30 2023

.SHORT TERM...(This evening through Wednesday)
Issued at 340 PM MDT Tue May 30 2023

Key Messages:

1) A few strong to severe storms are likely over the far eastern
plains the rest of this afternoon and early evening with very strong
winds the primary threat.

2) Scattered strong to severe storms will be likely tomorrow
afternoon over all of the plains, with all severe modes possible.
Heavy rains also likely over plains.

3) Locally heavy rains possible in the mtns tomorrow raising the
risk for burn scar flooding.

Currently...

High based shower activity was noted over the mtns and San Luis
Valley at 2 pm. In addition, thunderstorms were developing along the
I-25 corridor region, with the strongest storms down along the
southern I-25 corridor region.

Convective scale parameters were indicating CAPE was rather
significant over the plains, with sfc based CAPE well over 3000 over
the far eastern plains. Deep shear was quite weak to non-existent
(not registering on the SPC meso page). T/Td spreads over the eastern
plains were showing depressions of about 30 degrees.

Rest of Today into Tonight

Main concern in the immediate short term is the potential for severe
thunderstorms capable of producing very strong wind gusts to develop
over the plains as the convection over the general I-25 region push
east into the deeper moisture. Given the shear is pretty much
nonexistent, storms should quickly develop upscale and develop
strong outflows as the rapidly intensify and push east. Given the
high CAPE values, intense convective winds will be likely given the
high Dcape values. At this time it appears the strongest convection
should be out of the region around 8 pm

One concern for later tonight will be how much low clouds push back
into the state of CO due to the convection? Models show that the far
eastern counties will see low cigs, but the remainder of the plains
will remain relatively clear.

All guidance later tonight keep winds at a brisk southerly
component, and this will likely continue to bring up low level
moisture to the region which will set the stage for tomorrows
weather.

Tomorrow...

Thunderstorms are likely during the afternoon and there is a good
chance that they will be strong to severe. A potent disturbance over
the southwest US will continue to push towards the region. This
system will advect low level moisture into the region, and this
combined with sufficient solar radiation and cool temps aloft will
allow for some hefty CAPE to develop over the entire area by
tomorrow afternoon. Unlike today where deep shear is very weak, the
shear will be modest by tomorrow afternoon, and this along with the
CAPE, and the upward vertical motion supported by the approaching
Pacific system, will allow strong to severe thunderstorms to
develop. At this time the greatest threat will be large hail and
winds, but there will be a tornado threat also, and this tornado
threat may be enhanced on how outflow boundaries from todays
convection affect the region tomorrow.

CAPE values tomorrow will be rather high over the region, with
values likely in the 2000 to 3000 range by afternoon. This CAPE will
allow for quite a bit of severe convection, so I anticipate a very
busy day in the office tomorrow. Watch boxes will more than likely
be issued for the region.

With increasing moisture in the mountains, thunderstorms will be
scattered, and they will likely be capable of locally heavy rain, so
flash flooding of burn scars may be enhanced tomorrow. In addition,
storms will likely not be moving all that quickly, so this will
increase the potential for flooding over the burn scars. \/Hodanish

.LONG TERM...(Wednesday night through Tuesday)
Issued at 340 PM MDT Tue May 30 2023

Key Messages:

1) Increasing chances of precipitation from west to east on Thursday
   with potential for stronger storms over the far southeast Plains.

2) Cooler and unsettled weather pattern developing Friday and
   persisting into early next week.

3) Locally heavy rainfall and flash flooding potential increasing
   through the weekend.

Wednesday night-Thursday night...Modest south to southwest flow
aloft remains progged across the region as a compact upper low
across the Southern Great Basin slowly weakens as it lifts north and
east into the Four Corners region Thursday evening. Ongoing strong
to severe storms across the southeast Plains Wednesday afternoon
move into western Kansas through the evening, with the potential for
scattered showers and isolated thunderstorms continuing over and
near the higher terrain through the late evening and overnight
hours, within weak diffluent flow aloft. Increasing mid level
moisture and uvv ahead of the Four Corners system will allow for
increasing chances of shower and thunderstorm develop over and near
the higher terrain Thursday afternoon and evening.  There will be
the potential for stronger to severe storms across the far southeast
Plains, where enhanced southeast low level flow will keep enough
moisture and shear in place. Temperatures on Thursday look to be
near seasonal to slightly below seasonal norms.

Friday-Sunday...Weak upper low continues to slowly drift north and
east across south central and into southeastern Colorado through the
day Saturday and into the Southern High Plains on Sunday. This leads
to a weak but generally deep easterly flow pattern across the region
which will keep daily chances of showers and storms across the area.
With models indicating increasing available moisture with PWATS
approaching 150-200 percent of normal, there will be the potential
for locally heavy rainfall, as well as increasing chances of flash
flooding, especially over and near the higher terrain, where weak
easterly upslope flow will lead storm training. With the cool upper
level pattern, there could also be some light to moderate snow
accumulations across the higher peaks through the weekend, with
temperatures expected to be some 5-15 degrees below early June
norms.

Monday-Tuesday...A messy and weak flow pattern remains in the offing
into next week, with weak upper ridging being indicated across the
Rockies. With moisture expected to remain in place, there will
continue to be daily chances of showers and storms, with the
greatest coverage over and near the higher terrain, along with
temperatures remain generally below seasonal levels.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 340 PM MDT Tue May 30 2023

Isolated high based thundershowers will be possible at KCOS and KPUB
late this afternoon and early evening, but overall I anticipate VFR
conditions. For tonight, guidance keeps skies VFR through tomorrow
morning, however I am a bit concerned that moist outflow from storms
well east of KCOS and KPUB may push back towards the mtns affecting
the two taf sites. For now I plan to keep VFR tonight, but we may
need to adjust this if the outflow materializes.

For tomorrow, thunderstorms are expected at all 3 taf sites during
the afternoon time period as low level moisture will increase and a
disturbance moves towards the region.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MW
AVIATION...HODANISH
Hazardous weather outlook, May 30, 11:38 AM MDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1138 AM MDT Tue May 30 2023

COZ058>089-093>099-311745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1138 AM MDT Tue May 30 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Intense damaging winds associated with thunderstorms will be
possible today over the far eastern plains. The best time for
severe thunderstorms will be between 3 pm and 8 pm. The greatest
threat area will be eastern Kiowa county, Prowers county and Baca
county. In addition to the damaging winds, large hail will also be
possible. The tornado threat at this time is very low, but if a
storm can remain isolated, the tornado threat will increase.

Other strong to locally severe storms may be possible over
western Kiowa county, Bent county and central and eastern Las
Animas county. Over the remainder of the region, thunderstorms
will be isolated at best, but they may contain locally gusty
winds, which may gusts to 50 mph.

Thunderstorms which develop over the far eastern plains will be
capable of very heavy rain which may cause flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Several severe thunderstorms appear likely across the eastern
plains on Wednesday. All severe threats are possible, including
damaging winds, large hail and a couple of tornadoes. The greatest
severe weather threat area will be over all of the eastern
plains. Locally heavy rain will also be possible across the plains
on this day.

For Thursday, the severe weather threat will continue, and the
heavy rain threat will increase. All of the region may see locally
heavy rain on this day as moisture increased over the entire
region.

Cooler weather will move into the region late in the week but the
weather will remain quite unsettled, and locally heavy rains will
be likely, In addition, strong storms will continue to be a
threat, but the intensity of the storms may be less due to the
cooler temperatures.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Local storm report, May 30, 4:05 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          LAMAR                   38.09N 102.62W
05/30/2023                   PROWERS            CO   FIRE DEPT/RESCUE

            FIRE DEPT REPORTED A LANDSPOUT TORNADO ON
            THE GROUND NEAR LAMAR.

&&

MG
Local storm report, May 30, 4:09 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TORNADO          5 N LAMAR               38.16N 102.62W
05/30/2023                   PROWERS            CO   PUBLIC

            LOCAL REPORT OF TORNADO ON THE GROUND NORTH
            OF LAMAR.

&&

MG
Special weather statement, May 30, 4:15 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Tue May 30 2023

COZ084-085-302245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
415 PM MDT Tue May 30 2023

...A strong thunderstorm will impact portions of north central El
Paso County through 445 PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 14 miles north of Colorado Springs, moving east at 20
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northern Colorado Springs, Monument, Black Forest, Falcon and
Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3892 10447 3893 10482 3908 10486 3913 10473
      3913 10456
TIME...MOT...LOC 2215Z 250DEG 19KT 3904 10477

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Simcoe
Local storm report, May 30, 4:44 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             4 SSW BLACK FOREST      38.96N 104.73W
05/30/2023  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            SOFT HAIL.

&&
Special weather statement, May 30, 4:45 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Tue May 30 2023

COZ081-084-085-302315-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
445 PM MDT Tue May 30 2023

...Strong thunderstorms will impact portions of northwestern El Paso
County through 515 PM MDT...

At 445 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Peyton to Colorado Springs to near Stratmoor.
Movement was northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Manitou Springs, Calhan, Black Forest, Peyton,
Peterson AFB, Falcon, Cimarron Hills, Stratmoor and
Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3896 10431 3878 10458 3877 10489 3888 10490
      3894 10479 3913 10467 3913 10424
TIME...MOT...LOC 2245Z 241DEG 13KT 3904 10449 3887 10467 3880 10485

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Simcoe
Local storm report, May 30, 4:52 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          4 ESE WILEY             38.14N 102.65W
05/30/2023                   PROWERS            CO   FIRE DEPT/RESCUE

            1/4 MILE TORNADO DEBRIS FIELD STREWN IN THE
            6000 BLOCK OF CR MM. BARN BLOWN DOWN,
            ANOTHER DAMAGED. 3 TREES BLOWN DOWN AND
            MINOR SURFACE DAMAGE TO ONE HOME.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:08 PM MDTSpecial Weather StatementPUBEl Paso37 min
May 29, 6:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
May 29, 6:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
May 29, 6:43 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
May 29, 6:55 PM MDTSpecial Weather StatementPUBPueblo50 min
May 29, 7:04 PM MDTSevere Thunderstorm WarningPUBPueblo56 min
May 29, 7:33 PM MDTSpecial Weather StatementPUBPueblo42 min
May 29, 7:59 PM MDTSpecial Weather StatementPUBPueblo46 min
May 29, 8:09 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo36 min
May 29, 8:10 PM MDTSpecial Weather StatementPUBPueblo50 min
May 29, 8:14 PM MDTSpecial Weather StatementPUBCrowley46 min
May 29, 8:24 PM MDTSevere Thunderstorm WarningPUBPueblo51 min
May 29, 8:33 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo27 min
May 29, 8:37 PM MDTSpecial Weather StatementPUBOtero38 min
May 29, 8:46 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo29 min
May 29, 9:13 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
May 29, 10:23 PM MDTSpecial Weather StatementPUBBent, Kiowa37 min
May 30, 2:31 PM MDTSpecial Weather StatementPUBPueblo29 min
May 30, 3:10 PM MDTSpecial Weather StatementPUBPueblo35 min
May 30, 3:12 PM MDTSpecial Weather StatementPUBBent33 min
May 30, 3:44 PM MDTSpecial Weather StatementPUBBent31 min
May 30, 3:53 PM MDTSpecial Weather StatementPUBProwers37 min
May 30, 3:58 PM MDTTornado Warning Tornado observedPUBProwers17 min
May 30, 4:12 PM MDTTornado Warning Tornado observedPUBKiowa, Prowers22 min
May 30, 4:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 30, 4:33 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers42 min
May 30, 4:45 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 30, 5:00 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
May 30, 5:13 PM MDTSpecial Weather StatementPUBProwers62 min
May 30, 5:37 PM MDTSpecial Weather StatementPUBBaca53 min
May 30, 5:39 PM MDTSpecial Weather StatementPUBEl Paso36 min
May 30, 5:47 PM MDTSpecial Weather StatementPUBElbert28 min
May 30, 5:57 PM MDTSpecial Weather StatementPUBProwers48 min

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.